CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Xiong-Jingang"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018 | 2017 | 2016
Number of items: 3.

2018

Frank, Rupert L. and Jin, Tianling and Xiong, Jingang (2018) Minimizers for the fractional Sobolev inequality on domains. Calculus of Variations and Partial Differential Equations, 57 (2). Art. No. 43. ISSN 0944-2669. http://resolver.caltech.edu/CaltechAUTHORS:20180221-110808137

2017

Jin, Tianling and de Queiroz, Olivaine S. and Sire, Yannick et al. (2017) On local behavior of singular positive solutions to nonlocal elliptic equations. Calculus of Variations and Partial Differential Equations, 56 (1). Art. No. 9. ISSN 0944-2669. http://resolver.caltech.edu/CaltechAUTHORS:20170331-111505077

2016

Jin, Tianling and Xiong, Jingang (2016) Solutions of some Monge-Ampère equations with isolated and line singularities. Advances in Mathematics, 289 . pp. 114-141. ISSN 0001-8708. http://resolver.caltech.edu/CaltechAUTHORS:20160218-101853319

This list was generated on Thu Apr 18 08:32:52 2019 PDT.